# SDR SWAA093214

- Difficulty date: May 14, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 15,645 hours, 9,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 57771
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EGRESS LIGHT LOOSE AT ROW 1.  R&R END CAP PER MM.
